Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The solution of eigenvalue problems of integral equations by power series


Author: J. R. M. Radok
Journal: Quart. Appl. Math. 12 (1955), 413-417
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/66768
MathSciNet review: 66768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The characteristic equations and eigensolutions of Fredholm integral equations of the second kind with symmetrical kernels of the homogeneous polynomial type are obtained by use of power series. The method is applied to the particular case of the kernel $ \left\vert {x - y} \right\vert$ and it is indicated that it may readily be extended to more general types of equations.


References [Enhancements On Off] (What's this?)

  • [1] A. Heller, J. R. M. Radok, Die exakte Lösung der Integralgleichungen gewisser Schwingungs probleme, Zeitschrift für angewandte Mathematik und Physik, 1954. MR 0060138
  • [2] H. Bückner, Die praktische Behandlung von Integralgleichungen, Springer Verlag, Berlin, 1952.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/66768
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society